# SDR SIMA20190915004

- Difficulty date: September 15, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR BEAM AT FS280.00 HAS NUMEROUS AREAS OF CORROSION ON UPPER SURFACE THERE IT IS LAYERED BETWEEN DRIP TRAY AND UPPER L ANGLE-C/A-REMOVED AND REPLACED RT FLOOR BEAM AT FS 280 IAW SRM 51-42-06 AND SRM 51-42-13.
